Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 9 (2011), Issue 2, Pages 109-128
http://dx.doi.org/10.1155/2011/291620

L-Estimates of the Bergman projection in the Lie ball of n

University of Buea, Faculty of Science, Department of Mathematics, P.O. Box 63, Buea, Cameroon

Received 1 June 2009

Academic Editor: Miroslav Engliš

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cyrille Nana, “-Estimates of the Bergman projection in the Lie ball of ,” Journal of Function Spaces and Applications, vol. 9, no. 2, pp. 109-128, 2011. doi:10.1155/2011/291620